# SDR GLAB2002101

- Difficulty date: July 3, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 13,927 hours, 17,445 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Part serial: 94234H2686
- Condition: Cracked
- Location: Capt'S
- Part time: 0 hours, 0 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S WINDSHIELD CRACKED, R&R WINDSHIELD
